# SDR 96FDEA01307

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U10851
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF SYS A-HYD ON GEAR RETRACTION.  A-PUMPS RAN FOR 7 MINUTES WITHOUT FLUID.  REMOVED AND REPLACED NR 1 AND NR 2 ENG HYD PUMPS PER MM 29-11-33.  REMOVED AND REPLACED NR 1 AND NR 2 ENG HYD PUMP CASE DRAIN FILTERS PER MM 29-11-41, S-SYS RETURN FILTER PER MM 29-11-102, LT MLG LOCK OPERATED SEQUENCE VALVE PER MM 32-32-31 AND LEAK CHECK GOOD.  RAN ENG PER JET RUN HANDBOOK, OPS CHECK GOOD.  UNABLE TO COMPLY WITH LANDING GEAR RETRACTION TEST PER MM.  JACKED A/C PER CHAPTER 7 MM AND SWUNG GEAR SEVERAL TIMES, RESET MANUAL EXTENSION AND OPS CHECK GOOD, NO LEAKS.  GEAR SWING GOOD AND GEAR PINS REMOVED AND STOWED.
